# SDR DALA2020042302293

- Difficulty date: February 21, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,618 hours, 21,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 CORROSION ON L2 LOWER SILL INTERCOSTAL BTW STA 720/740 AND 63 LBL PASSENGER CABIN (W2) LOG-PAGE UPDATED SUMMARY OF NRC 00359 CORROSION LEVEL 2 LOWER SILL BTW STA 720/ 740, 63 LBL WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR 4 AND 7 (1499637)
